The normalized laplacian estrada index of a graph

Jian Xi Li, Ji Ming Guo, Wai Chee SHIU

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

In this paper, we define and investigate the normalized Laplacian Estrada index of a graph. Some bounds for the normalized Laplacian Estrada index of a graph in term of its vertex number, maximum (or minimum) degree are obtained, some inequalities between the normalized Laplacian Estrada and the normalized Laplacian energy are also obtained.

Original languageEnglish
Pages (from-to)365-371
Number of pages7
JournalFilomat
Volume28
Issue number2
DOIs
Publication statusPublished - 2014

Scopus Subject Areas

  • Mathematics(all)

User-Defined Keywords

  • Bound
  • Graph
  • Normalized laplacian estrada index

Fingerprint

Dive into the research topics of 'The normalized laplacian estrada index of a graph'. Together they form a unique fingerprint.

Cite this